10year child on AZT+3TC+EFV since 4 weeks initially completed Intensive Phase of Pulmonary tuberculosis treatment and now on RH continuation phase.CD4 count 25cells/microlit.One week ago developed IRIS in the form of Lt side weakness and convulsions with unconciousness for 48hrs was treated with IV steriods and anticonvulsants and patient recover fully discharge on 7th day with continuation of both therapy anti tb and ART.As country do not have facility of CT scan or other lab back up to substantiate clinical diagnosis.Now child is having irritability and abnormal behaviour;restlessness.
7 Aug 2012
It could be the steroids. I dont know so much about the other drugs but steroids most certainly can cause profound irritability and restlessness. Sometimes even psychotic type behaviors. There is really, unfortunately, not much to do about this other than give her some sedation. Have you spoken to her Drs about it? They might be able to give her some medications to help her rest better which is very important when the body is fighting something so hard like this!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... have MDR TB. It makes me extreemly anxious and nausious - is there an alternative to this drug I could be taking instead?
1 answer • 7 Sep 2009
as advised by w h o , p tuberculosis , new modern regime for treatment
1 answer • 8 Sep 2009
Pulmonary Tuberculosis - hi this is Ashok. I got Pulmonary TB in 2010 & I got treatment of the same?
... upto march 2011. The ex rays & ECR tests shown that it was OK. But I feel some pain in my left side of chest. I consulted the doctor & he ...
1 answer • 27 Sep 2012
... now when her treatment is almost in the end which is shown in x-ray, again fever and cough occurs. what is the reason behind it? please help me
1 answer • 9 May 2013
i have been diagnosed wit pulmonary kochs last October. My Doctor never took my sputum for test. I never had long term cough also. Doctor did a ...
1 answer • 18 Apr 2014